Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 300, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 11, 2011, 3:26 PM CDT for Oregon County, Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 3:26 PM CDT (20:26 UTC)
- Expired
- Jun 11, 2011, 4:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Oregon County, MO
The radar
The Memphis radar (KNQA), 194 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 3:35 PM CDT | HAIL 0.88 | Alton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1495 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
665
WUUS53 KSGF 112026
SVRSGF
MOC149-112115-
/O.NEW.KSGF.SV.W.0300.110611T2026Z-110611T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 415 PM CDT.
* AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR ALTON...OR 13 MILES NORTHEAST OF THAYER...
MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ALTON AND COUCH BY 335 PM CDT.
GREER BY 345 PM CDT.
WILDERNESS BY 415 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3655 9113 3660 9157 3678 9156 3684 9118
3683 9112 3682 9111 3658 9111
TIME...MOT...LOC 2026Z 268DEG 12KT 3669 9142
WIND...HAIL 60MPH 1.00IN
$$
GRIFFIN2 follow-up statements
431
WWUS53 KSGF 112053
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 PM CDT SAT JUN 11 2011
MOC149-112115-
/O.CON.KSGF.SV.W.0300.000000T0000Z-110611T2115Z/
OREGON MO-
353 PM CDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL OREGON COUNTY...
AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR COUCH...OR 12 MILES NORTHEAST OF
THAYER...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WILDERNESS BY 410 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3655 9113 3660 9157 3671 9156 3677 9111
3658 9111
TIME...MOT...LOC 2053Z 284DEG 20KT 3660 9134
WIND...HAIL 60MPH 1.00IN
$$
GRIFFIN397
WWUS53 KSGF 112110
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT SAT JUN 11 2011
MOC149-112120-
/O.EXP.KSGF.SV.W.0300.000000T0000Z-110611T2115Z/
OREGON MO-
410 PM CDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OREGON COUNTY WILL
EXPIRE AT 415 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3655 9113 3660 9157 3671 9156 3677 9111
3658 9111
TIME...MOT...LOC 2110Z 284DEG 20KT 3658 9123
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:14 PM CDT, 12 minutes earlier.
Area forecast discussion, Jun 11, 3:14 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 314 PM CDT SAT JUN 11 2011 .DISCUSSION... /ISSUED 314 PM CDT SAT JUN 11 2011/ CURRENTLY...MONITORING A FEW SUBTLE FEATURES ACROSS THE REGION. ALOFT...A WEAK SHORTWAVE TROUGH IS MOVING WEST TO EAST ACROSS SOUTHERN MISSOURI. AT THE SURFACE...A COLD FRONT HAS STALLED AROUND OR JUST SOUTH OF THE MO/ARK STATE LINE. THE REFLECTION OF THE FRONT IN AT THE 925/850 MB LEVELS CUTS ACROSS SOUTH CENTRAL MO AND THIS IS WHERE ACTIVITY HAS BEEN FLARING UP SO FAR THIS AFTERNOON. BEST INSTABILITY AND CAPE RESIDE ROUGHLY ALONG AND SOUTHEAST OF A LINE FROM EMINENCE TO AVA TO NEOSHO. LIFT INDEX VALUES ARE IN THE -6 TO -10 RANGE WITH SBCAPE AND MLCAPE IN THE 1500 TO 2500 J/KG RANGE. AS WAS THE CASE YESTERDAY...WARM CLOUD DEPTHS ARE RATHER LARGE...THOUGH WE HAVE DECENT MID LEVEL LAPSE RATES (7.5 C/KM). DEEP LAYER WIND SHEAR IS ON THE WEAK SIDE... AROUND 25KT...SO STORM ORGANIZATION WILL LEAN MORE TOWARD MULTICELL CLUSTERS. SO FAR...REPORTS FROM CELLS THAT CAN ATTAIN SOME SEMBLANCE OF MID LEVEL ROTATION HAVE YIELDED HAIL TO THE SIZE OF QUARTERS. SHOULD CONTINUE TO SEE SCATTERED THUNDERSTORMS PERSIST ACROSS SOUTHERN MO IN THE VICINITY OF THE 925/850 MB FRONT INTO THIS EVENING...WITH A FEW STORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND A FEW DOWNBURSTS. TONIGHT AND SUNDAY...CONVECTION ACROSS SOUTHERN MISSOURI SHOULD WANE AFTER SUNSET DUE TO LOSS OF DAYTIME HEATING/INSTABILITY AND THE 925/850 MB FRONT SHUNTING TO THE SOUTH OF THE AREA. MOST OF THE REST OF THE EVENING INTO THE OVERNIGHT SHOULD BE ON THE QUIET SIDE. HOWEVER...WILL BE CLOSELY MONITORING THUNDERSTORM DEVELOPMENT ACROSS WESTERN KANSAS WHICH SHOULD CONGEAL INTO A LINE AND ENTER WESTERN PORTIONS OF THE OUTLOOK AREA TOWARD SUNRISE. THIS ACTIVITY WILL HAVE THE POTENTIAL TO REINTENSIFY AS IT MOVES INTO THE MISSOURI OZARKS DURING THE MID/LATE HOURS OF SUNDAY MORNING HEADING INTO THE AFTERNOON. THE RISK FOR SEVERE IS CONDITIONAL IN THE ABILITY TO REGAIN QUALITY INSTABILITY. IN ADDITION...A WARM FRONT WILL MOVE INTO THE AREA DURING THE AFTERNOON...PROVIDING AN ADDITIONAL FOCUS FOR THUNDERSTORMS. ONCE AGAIN...THE RISK OF SEVERE REMAINS CONDITIONAL ON REGAINING INSTABILITY. PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WIND AND HAIL. SUNDAY NIGHT THROUGH TUESDAY...UPPER LEVEL RIDGING WILL TAKE HOLD WITH THE WARM FRONT LIFTING OFF TO OUR NORTHEAST. BEST CHANCES FOR RAIN WILL BE NEAR THIS BAROCLINIC ZONE. CAN/T RULE OUT A FEW SHOWERS OR STORMS ACROSS CENTRAL MO...THOUGH THIS SHOULD BE THE EXCEPTION RATHER THAN THE RULE. TEMPERATURES WILL ONCE AGAIN WARM UP WITH HIGHS IN THE UPPER 80S/LOWER 90S AND LOWS IN THE UPPER 60S/LOWER 70S. TUESDAY NIGHT THROUGH SATURDAY...MED RANGE MODELS CONTINUE DECENT AGREEMENT THROUGH THE EXTENDED FORECAST. NORTHWESTERLY FLOW ALOFT IS EXPECTED THROUGH LATE IN THE WEEK WITH INDICATIONS OF RIDING TRYING TO BUILD AGAIN BY THE WEEKEND. OVERALL...EXPECT A CONTINUATION OF AT OR ABOVE AVERAGE TEMPERATURES WITH PERIODIC CHANCES FOR RAIN IN THE TUESDAY NIGHT TO FRIDAY TIME FRAME. WITH CHANCES FOR RAIN TIED TO THE PASSAGE OF HARD TO TIME SHORTWAVES WITHIN THE MAIN FLOW ALOFT...CONFIDENCE IN THE RAINFALL FORECAST IS LOW AT THIS TIME. GAGAN && .AVIATION... FOR THE 18Z TAFS...A WEAK AND DIFFUSE FRONTAL BOUNDARY IS CURRENTLY NEAR THE ARKANSAS AND MISSOURI BORDER. LIGHT NORTHERLY WINDS ARE BEHIND THIS BOUNDARY THIS AFTERNOON AT MOST TERMINALS. KSGF AND KSGF WILL HAVE MVFR CEILINGS THROUGH EARLY AFTERNOON UNTIL STRATUS DECK MIXES OUT. WINDS WILL GRADUALLY SHIFT EASTERLY TONIGHT AND SOUTHEASTERLY BY TOMORROW MORNING. WILL HAVE TO WATCH STORMS DEVELOPING OVER THE HIGH PLAINS LATE TONIGHT WHICH MAY TRY TO MOVE INTO THE AREA BY EARLY TOMORROW MORNING. EXACT TIMING AND COVERAGE IS UNCERTAIN AND HAVE MENTIONED VCTS AROUND 12Z AT THIS TIME. GRIFFIN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 11, 12:55 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1255 PM CDT SAT JUN 11 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1255 PM CDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED LIGHTNING RISK. ELEVATED HAIL RISK. ELEVATED WIND RISK. DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO THIS EVENING ACROSS THE SOUTHERN MISSOURI OZARKS. ISOLATED SEVERE HAIL AND DAMAGING WIND GUSTS MAY BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND EVENING. THERE ARE INDICATIONS THAT A COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS THE HIGH PLAINS OF KANSAS LATE TONIGHT AND MOVE SOUTHEASTWARD TOWARDS EXTREME SOUTHEAST KANSAS AND EXTREME SOUTHWESTERN MISSOURI BY SUNRISE SUNDAY MORNING. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL OF LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS EXTREME SOUTHEAST KANSAS AND PORTIONS OF SOUTHWEST MISSOURI SUNDAY MORNING. THIS ACTIVITY WILL CONTINUE TO SPREAD EAST ACROSS THE REMAINDER OF THE AREA...WITH REDEVELOPMENT POSSIBLE DURING THE AFTERNOON ACROSS THE ENTIRE OUTLOOK AREA. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY SEVERE WEATHER RISKS. PERIODIC CHANCES FOR THUNDERSTORMS CANNOT BE RULED OUT FROM TUESDAY THROUGH FRIDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR AREAS NEAR THE MISSOURI AND ARKANSAS BORDER. SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME SOUTHEAST KANSAS AND EXTREME SOUTHWESTERN MISSOURI BY SUNRISE SUNDAY MORNING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Special weather statement, Jun 11, 1:20 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 120 PM CDT SAT JUN 11 2011 MOZ096-097-111900- DOUGLAS MO-HOWELL MO- 120 PM CDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS AND NORTHWESTERN HOWELL COUNTIES UNTIL 200 PM CDT... AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER NORTHEASTERN DOUGLAS COUNTY...OR 7 MILES SOUTH OF MOUNTAIN GROVE...MOVING EAST AT 15 MPH. PENNY SIZE HAIL... AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHWESTERN HOWELL AND NORTHEASTERN DOUGLAS COUNTIES. LAT...LON 3706 9199 3694 9198 3699 9233 3706 9232 TIME...MOT...LOC 1820Z 271DEG 12KT 3704 9221 GRIFFIN
Local storm report, Jun 11, 2:15 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 3 NNE VANZANT 37.01N 92.28W
06/11/2011 E1.00 INCH DOUGLAS MO CO-OP OBSERVER
&&
JTKLocal storm report, Jun 11, 2:21 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 10 SSE MOUNTAIN GROVE 36.99N 92.20W
06/11/2011 E1.00 INCH DOUGLAS MO CO-OP OBSERVER
&&
JTKSpecial weather statement, Jun 11, 2:34 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 PM CDT SAT JUN 11 2011
MOZ106-112000-
OREGON MO-
234 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OREGON COUNTY UNTIL
300 PM CDT...
AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER NORTHEASTERN OREGON COUNTY...OR 30 MILES
NORTHEAST OF THAYER...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHEASTERN
OREGON COUNTY.
LAT...LON 3671 9112 3682 9134 3689 9131 3688 9122
3683 9122 3683 9112 3682 9111
TIME...MOT...LOC 1934Z 309DEG 16KT 3681 9113
GRIFFINSpecial weather statement, Jun 11, 2:58 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 PM CDT SAT JUN 11 2011
MOZ098-106-112045-
OREGON MO-SHANNON MO-
258 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OREGON AND SOUTH
CENTRAL SHANNON COUNTIES UNTIL 345 PM CDT...
AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BIRCH TREE...OR 20 MILES
EAST OF MOUNTAIN VIEW...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BIRCH TREE.
LAT...LON 3678 9111 3676 9112 3681 9151 3700 9150
3701 9122 3684 9122 3683 9112 3682 9111
3680 9110 3678 9110
TIME...MOT...LOC 1958Z 273DEG 9KT 3689 9135
GRIFFINSpecial weather statement, Jun 11, 3:22 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT SAT JUN 11 2011
MOZ105-112115-
OZARK MO-
322 PM CDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OZARK COUNTY UNTIL 415 PM
CDT...
AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ISABELLA...OR 26 MILES SOUTH OF AVA...MOVING
EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE GAINESVILLE...HARDENVILLE...ISABELLA...
PONTIAC...SUNDOWN AND THEODOSIA.
LAT...LON 3649 9268 3664 9268 3672 9234 3649 9234
3649 9235
TIME...MOT...LOC 2023Z 258DEG 14KT 3659 9254
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:18 PM CDT | Special Weather Statement | SGF | Pulaski | 27 min |
| Jun 10, 8:31 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 26 min |
| Jun 10, 8:40 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Jun 10, 8:50 PM CDT | Special Weather Statement | SGF | Maries | 25 min |
| Jun 10, 8:58 PM CDT | Special Weather Statement | SGF | Phelps | 32 min |
| Jun 10, 9:10 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 35 min |
| Jun 10, 9:35 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 15 min |
| Jun 10, 9:52 PM CDT | Special Weather Statement | SGF | Phelps | 23 min |
| Jun 10, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 44 min |
| Jun 10, 10:48 PM CDT | Special Weather Statement | SGF | Texas | 27 min |
| Jun 10, 11:12 PM CDT | Special Weather Statement | SGF | Dent | 48 min |
| Jun 10, 11:25 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 35 min |
| Jun 10, 11:50 PM CDT | Special Weather Statement | SGF | Texas | 25 min |
| Jun 11, 1:20 PM CDT | Special Weather Statement | SGF | Douglas | 40 min |
| Jun 11, 1:41 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 49 min |
| Jun 11, 2:02 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 28 min |
| Jun 11, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 47 min |
| Jun 11, 2:34 PM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Jun 11, 2:58 PM CDT | Special Weather Statement | SGF | Oregon | 47 min |
| Jun 11, 3:22 PM CDT | Special Weather Statement | SGF | Ozark | 53 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.